# SDR UIEA2022031900206

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL CORROSION FOUND ON S-39LH STRINGER P/N 146T3003-23 BETWEEN BODY STA 1540 TO STA 1562( STRINGER S-39LH WAS REPAIRED PER B767 S RM 53-00-03   REPAIR 2  )
